# SDR DHL9970126D

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CRACK INDICATION AT FWD ENTRY DOOR CUT OUT FWD UPPER CORNER.  INSTALLED REPAIR / PREVENTATIVE MOD PER S/B 53-0186, 52 X 22.
